A table of state complexity bounds for binary linear codes

P. Schuurman

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)

Abstract

This article contains a table of bounds on the state complexity of binary linear codes with length smaller than 25. General results on the state complexity of binary linear codes with low dimension or low minimum distance are included.
Original languageEnglish
Pages (from-to)2034-2042
JournalIEEE Transactions on Information Theory
Volume42
Issue number6
DOIs
Publication statusPublished - 1996

Cite this